# SDR AALA20021350

- Difficulty date: September 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1193 - EN ROUTE JFK-MBJ, PASSENGER REPORTED WHITE STREAK COMING OFF LEFT WING DURING CRUISE.  CREW INVESTIGATED SHUTDOWN LEFT ENGINE PER FUEL LEAK CHECK LIST.  LANDED AT MIA WITHOUT INCIDENT.  INSPECTED AND FOUND HYDRAULIC LINE LEAKING.  TIGHTENED LEAKING LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
